International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 345-360
An -Galerkin method for a Stefan problem with a quasilinear parabolic equation in non-divergence form
Department of Mathematics, I.I.T., Kanpur 208016, India
Received 10 December 1985
Copyright © 1987 A. K. Pani and P. C. Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Optimal error estimates in , and -norm are established for a single phase Stefan problem with quasilinear parabolic equation in non-divergence form by an -Galerkin procedure.